# SDR CALA2023122103705

- Difficulty date: December 18, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 70,954 hours, 24,695 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 120 KNOTS FOR WINDSHEAR WARNING. AS PER INFORMATION FROM CREW - REJECTED TAKE OFF GROSS WEIGHT 153.3K LBS AT 120KIAS PERFORMED PHASE 1A INSPECTION PER AMM 05-51-01 NO DAMAGE FOUND A/C OK TO CONT.
